# SDR DALA2020011500315

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 15,317 hours, 5,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3843 SEAT 37D EMERGENCY LIGHT HOUSING BROKEN. CORRECTIVE ACTION: REPLACED DAMAGED EMERGENCY LIGHT HOUSING AT SEAT 37D. OK FOR SVC. REMOVED AND MEL CLEARED.
